Affordable Access

Publisher Website

Self-adjoint idempotents ofC

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
102
Issue
1
Identifiers
DOI: 10.1016/0021-8693(86)90139-0

Abstract

Abstract Let e be an idempotent of the complex group ring. We study self-adjoint idempotents of C [ G] by finding necessary and sufficient conditions for the right ideal e C [ G] to have an element closest to 1 in the L 2-norm.

There are no comments yet on this publication. Be the first to share your thoughts.